# SDR ASAA2023072244153

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,381 hours, 13,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL THE LEFT PACK LIGHT ILLUMINATED AND DISTINGUISHED WHEN MASTER CAUTION PUSH TO RESET WAS PUSHED. GROUNDED - YES. ON DEFERRAL.
